# SDR ASOA2015112714208

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG RT FLOOR SILL BETWEEN FS 280.00-319.70 NEED EVALAUTION.  BLENDED CORROSION IAW SRM 51-21-06-001-001 A01.  BLENDED AREA FS 280 WITHIN ALLOWABLE LIMITS IAW GREO 670-53-00-390.  WHILE PERFORMING GREO 670-53-00-390 FOUND ADDITIONAL CORROSION THAT WAS NOT ADDRESSED, AND EVALUATED TO BE OUT OF LIMITS IAW GREO 670-53-00-390, TABLE 2. REMOVED BAD FLOOR SILL IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01, 51-42-13-001-001 A01 AND STARTED LOCATING HOLES IN NEW ONE.  FINISHED LOCATING HOLES & STARTED INSTALLING IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01, 51-42-13-001-001 A01.  FINISHED INSTALLING FLOOR SILL IAW SRM 51-42-06-001-001 A01, 51-42-13-001-001 A01, 51-42-21-001-001 A01 AND PAINTED IAW SRM 51-25-00-001-001 A01.
